# SDR AALA20070814

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD STATION 1400 HAS QUICK DISCONNECT DISCONNECTED.  RECONNECTED QUICK DISCONNECT FOR EMERGENCY LIGHT AT OVERHEAD STATION 1400.  SYSTEM GROUND CHECKED NORMAL OPERATION.
